# SDR ASAA2018080865700

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,739 hours, 13,028 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 43,753 hours, 13,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE RIGHT SIDE FWD FUEL LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED.  OPS CHECKED THE RIGHT SIDE FWD FUEL BOOST PUMP,  OPS NORMAL IAW AMM 28-22-41.  REMOVED AND REPLACED R21 GFI RELAY AND P5-2 FUEL SYS MODULE AS PRECAUTION IAW AMM 28-22-18/401, AND 28-22-43/401.  PERFORMED AN OPS CHECKS FOR THE PRESS SWITCH, BOOST PUMP, GFI RELAY, AND P5-2 FUEL SYS MODULE, ALL CHECKED GOOD IAW AMM 28-42-11, 28-22-41, AND 28-22-43.
